Oklahoma, 2013Drought in Oklahoma, January 1 to 31, 2013
January 1 to 31, 2013 · NWS OUN · 48 events in 48 counties and zones
Very few rainfall events occurred during the month of January over Oklahoma. This allowed drought conditions to persist or even worsen in some areas.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very few rainfall events occurred during the month of January over Oklahoma. This allowed drought conditions to persist or even worsen in some areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Dec 31, 11:11 PM CST, 49 minutes earlier.
Area forecast discussion, Dec 31, 11:11 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CST MON DEC 31 2012
.AVIATION...
06Z TAFS... CEILINGS WILL BE VARIABLE TONIGHT ACROSS THE AREA.
SOME VISIBILITIES WILL ALSO BE REDUCED BUT MAYBE NOT AS LOW AS
EARLIER THIS EVENING. FZDZ WILL STILL BE POSSIBLE INTO TUESDAY
MORNING... WHILE SOME SNOW FLURRIES MAY ALSO OCCUR IN A FEW
LOCATIONS. CONDITIONS WILL IMPROVE TUESDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 1012 PM CST MON DEC 31 2012/
DISCUSSION...
NO BIG CHANGES TO FORECAST THIS EVENING. COLDER AIR CONTINUES TO
STEADILY FILTER INTO THE REGION WITH SURFACE FREEZING LINE NOW
FROM ABOUT MIDFORD TO ALTUS TO CROWELL TX. SOME WEAK ECHOES
PERSIST NEAR THE KANSAS BORDER WITH LIGHT SNOW OR DRIZZLE/FRSG
DRIZZLE. THUS WILL LEAVE WINTER WEATHER ADVY IN PLACE AS IS.
ALTHOUGH DEEPER MOISTURE HAS BEEN SHUNTED EWD WITH LEAD WAVE
EARLIER TODAY...MODELS SHOW INCREASING LIFT AND MID LEVEL
MOISTENING WITH IMPULSE LIFTING NEWD THROUGH W TX. HRRR THE MOST
BULLISH WITH PRECIP POTENTIAL ALTHOUGH ANYTHING THAT MAKES IT TO
THE GROUND WOULD BE VERY LIGHT. THUS WILL CONTINUE WITH MENTION
OF DRIZZLE/FREEZING DRIZZLE OVERNIGHT. NO CHANGES BEYOND THE FIRST
PD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 30 33 23 40 / 20 10 10 10
HOBART OK 24 32 20 40 / 10 0 0 0
WICHITA FALLS TX 31 39 23 40 / 10 10 10 10
GAGE OK 19 29 16 38 / 10 10 0 0
PONCA CITY OK 26 32 18 42 / 20 10 10 10
DURANT OK 36 43 27 42 / 10 10 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL NOON CST TUESDAY FOR OKZ006>008-
012-013.
WINTER WEATHER ADVISORY UNTIL 6 AM CST TUESDAY FOR OKZ004-005-
009-010.
TX...NONE.
&&
02/25/25Hazardous weather outlook, Dec 31, 8:30 PM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CST MON DEC 31 2012
OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
830 PM CST MON DEC 31 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
LIGHT PRECIPITATION WILL BE POSSIBLE THROUGH TONIGHT. HOWEVER THE
ATMOSPHERE IS TOO STABLE FOR THUNDERSTORM DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY JAN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 5 PERCENT.
OTHER HAZARDOUS WEATHER... AREAS OF FREEZING DRIZZLE WILL STILL BE
POSSIBLE THIS EVENING AND OVERNIGHT ACROSS MUCH OF NORTHERN...
CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
ALTHOUGH NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED...EVEN LIGHT
AMOUNTS OF FREEZING DRIZZLE WILL CREATE SLICK ROADS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE FORECAST.
OTHER HAZARDOUS WEATHER...
WINTER PRECIPITATION MAY PERSIST INTO THE MORNING HOURS TUESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM TUESDAY MORNING.Drought, Alfalfa
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Alfalfa County with persistent dry conditions.
Drought, Atoka
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Atoka County with persistent dry conditions.
Drought, Beckham
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Beckham County with persistent dry conditions.
Drought, Blaine
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Blaine County with persistent dry conditions.
Drought, Bryan
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Bryan County with persistent dry conditions.
Drought, Caddo
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Caddo County with persistent dry conditions.
Drought, Canadian
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Canadian County with persistent dry conditions.
Drought, Carter
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Carter County with persistent dry conditions.
Drought, Cleveland
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Cleveland County with persistent dry conditions.
Drought, Coal
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Coal County with persistent dry conditions.
Drought, Comanche
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Comanche County with persistent dry conditions.
Drought, Cotton
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Cotton County with persistent dry conditions.
Drought, Custer
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Custer County with persistent dry conditions.
Drought, Dewey
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Dewey County with persistent dry conditions.
Drought, Ellis
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Ellis County with persistent dry conditions.
Drought, Garfield
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Garfield County with persistent dry conditions.
Drought, Garvin
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Garvin County with persistent dry conditions.
Drought, Grady
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Grady County with persistent dry conditions.
Drought, Grant
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Grant County with persistent dry conditions.
Drought, Greer
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Greer County with persistent dry conditions.
Drought, Harmon
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Harmon County with persistent dry conditions.
Drought, Harper
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Harper County with persistent dry conditions.
Drought, Hughes
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Hughes County with persistent dry conditions.
Drought, Jackson
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Jackson County with persistent dry conditions.
Drought, Jefferson
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Jefferson County with persistent dry conditions.
Drought, Johnston
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Johnston County with persistent dry conditions.
Drought, Kay
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Kay County with persistent dry conditions.
Drought, Kingfisher
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Kingfisher County with persistent dry conditions.
Drought, Kiowa
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Kiowa County with persistent dry conditions.
Drought, Lincoln
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Lincoln County with persistent dry conditions.
Drought, Logan
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Logan County with persistent dry conditions.
Drought, Love
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Love County with persistent dry conditions.
Drought, Major
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Major County with persistent dry conditions.
Drought, Marshall
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Marshall County with persistent dry conditions.
Drought, McClain
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in McClain County with persistent dry conditions.
Drought, Murray
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Murray County with persistent dry conditions.
Drought, Noble
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Noble County with persistent dry conditions.
Drought, Oklahoma
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Oklahoma County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Payne
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Payne County with persistent dry conditions.
Drought, Pontotoc
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Pontotoc County with persistent dry conditions.
Drought, Pottawatomie
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Pottawatomie County with persistent dry conditions.
Drought, Roger Mills
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Roger Mills County with persistent dry conditions.
Drought, Seminole
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Seminole County with persistent dry conditions.
Drought, Stephens
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Stephens County with persistent dry conditions.
Drought, Tillman
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Tillman County with persistent dry conditions.
Drought, Washita
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Washita County with persistent dry conditions.
Drought, Woods
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Woods County with persistent dry conditions.
Drought, Woodward
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Woodward County with persistent dry conditions.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, January 1 to 31, 2013$391 million · 20 events
- Drought in Oklahoma, January 1 to 31, 2013$79 million · 3 events
- Drought in Texas, January 1 to 31, 2013$20 million · 24 events
- Dense Fog in Oklahoma, January 1, 20131 death · 1 event
- High Surf in Puerto Rico, January 1 to 4, 20131 death · 1 event
- Sneakerwave in California, January 1, 20131 death · 1 event
- Drought in Texas, January 1 to 31, 2013$119,000 · 43 events
- Drought in New Mexico, January 1 to 31, 201339 events
- Drought in Nebraska, January 1 to 31, 201331 events
- Drought in Nebraska, January 1 to 31, 201330 events
- Drought in Missouri, January 1 to 31, 201329 events
- Drought in Arkansas, January 1 to 31, 201327 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 422783, 422785, 422786, 422788, 422789, 422790, 422791, 422792, 422793, 422794, 422795, 422796, 422797, 422798, 422799, 422800, 422801, 422802, 422803, 422804, 422805, 422806, 422807, 422808, 422809, 422810, 422811, 422812, 422813, 422814, 422815, 422816, 422817, 422818, 422819, 422820, 422821, 422822, 422823, 422824, and more.